About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 257104, 6 pages
http://dx.doi.org/10.1155/2013/257104
Research Article

Theoretical Framework of a Variational Formulation for Nonlinear Heat Transfer with Phase Changes

1Université de Lyon, ENISE, LTDS, UMR 5513 CNRS, 58 rue Jean Parot, 42023 Saint-Etienne Cedex 2, France
2Université de Lyon, ENISE, DIPI, EA 3719, 58 rue Jean Parot, 42023 Saint-Etienne Cedex 2, France

Received 28 September 2012; Revised 20 November 2012; Accepted 21 November 2012

Academic Editor: Diego J. Celentano

Copyright © 2013 Eric Feulvarch et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eric Feulvarch, Jean-Christophe Roux, and Jean-Michel Bergheau, “Theoretical Framework of a Variational Formulation for Nonlinear Heat Transfer with Phase Changes,” Mathematical Problems in Engineering, vol. 2013, Article ID 257104, 6 pages, 2013. doi:10.1155/2013/257104